|
Algebra and Discrete Mathematics, 2010, том 9, выпуск 2, страницы 50–60
(Mi adm28)
|
|
|
|
Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)
RESEARCH ARTICLE
Perturbations of discrete lattices and almost periodic sets
Favorov Sergey, Kolbasina Yevgeniia Mathematical School, Kharkov National University, Swobody sq.4, Kharkov, 61077, Ukraine
Аннотация:
A discrete set in the $p$-dimensional Euclidian space is almost periodic, if the measure with the unite masses at points of the set is almost periodic in the weak sense. We propose to construct positive almost periodic discrete sets as an almost periodic perturbation of a full rank discrete lattice. Also we prove that each almost periodic discrete set on the real axes is an almost periodic perturbation of some arithmetic progression.
Next, we consider signed almost periodic discrete sets, i.e., when the signed measure with masses $+1$ or $-1$ at points of a discrete set is almost periodic. We construct a signed discrete set that is not almost periodic, while the corresponding signed measure is almost periodic in the sense of distributions. Also, we construct a signed almost periodic discrete set such that the measure with masses $+1$ at all points of the set is not almost periodic.
Ключевые слова:
perturbation of discrete lattice, almost periodic discrete set, signed discrete set, quasicrystals.
Поступила в редакцию: 12.02.2010 Исправленный вариант: 10.11.2010
Образец цитирования:
Favorov Sergey, Kolbasina Yevgeniia, “Perturbations of discrete lattices and almost periodic sets”, Algebra Discrete Math., 9:2 (2010), 50–60
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/adm28 https://www.mathnet.ru/rus/adm/v9/i2/p50
|
Статистика просмотров: |
Страница аннотации: | 368 | PDF полного текста: | 82 | Первая страница: | 1 |
|